# SDR ASAA0741705

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65566552
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUNDING WEB FOUND CORRODED.  AFT CARGO DOOR SURROUNDING WEB REPLACED WITH FABRICATED REPAIR PART IAW SRM 51-30-01 AND 51-40-05.
